# SDR UALA2013021100798

- Difficulty date: February 7, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 62,797 hours, 23,636 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS EVIDENCE OF FUEL LEAKS PANEL 640JB OUTBOARD.  FOUND FUEL LEAKING FROM ACCESS PANELS.  ALL PANELS SCREWS TORQUED.   LEAK CHECKED OKAY.
